Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 13, NWS Little Rock, AR

March 18, 2008Izard County, Stone County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 18, 2008, 11:25 AM CDT for Izard County, Stone County, Arkansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 11:25 AM CDT (16:25 UTC)
Expired
Mar 18, 2008, 5:30 PM CDT
In force
6 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Izard County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 137 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 2:04 PM CDTFLASH FLOODFranklin, ARSEVERAL LOW WATER BRIDGES WERE REPORTED TO BE IMPASSABLE. REPORT WAS RELAYED BY KAIT TV IN JONESBORO AR.
Mar 18, 2:30 PM CDTFLASH FLOODMountain View, ARALL LOW WATER BRIDGES ARE REPORTED AS FLOODED.
Mar 18, 3:00 PM CDTFLASH FLOODCalico Rock, ARLOW LYING ROAD AND BRIDGES ARE REPORTED AS FLOODED. THERE WAS A ONE FOOT PER HOUR RISE ON THE WHITE RIVER AT CALICO ROCK. EVACUATIONS ARE UNDERWAY ALONG THE WHITE RIVER IN IZARD COUNTY.
Mar 18, 3:17 PM CDTFLASH FLOODMountain View, ARMANY LOW WATER BRIDGES AND CROSSINGS WERE REPORTED TO BE FLOODED. HIGHWAY 14 EAST BETWEEN OF MOUNTAIN VIEW AND PLEASANT GROVE WAS REPORTED TO BE FLOODED.
Mar 18, 5:30 PM CDTFLASH FLOODMountain View, ARFLOODING IS BEING REPORTED THROUGHOUT THE COUNTY. MANY ROADS ARE CLOSED AND THE SHERIFFS OFFICE IS ASKING THAT PEOPLE DO NOT TRAVEL IN STONE COUNTY. DEBRIS FROM FEBRUARY 5TH TORNADO IS JAMMING DITCHES AND CULVERTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 159 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLZK 181627
FFWLZK
ARC065-137-182230-
/O.NEW.KLZK.FF.W.0013.080318T1625Z-080318T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1125 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IZARD COUNTY IN NORTH CENTRAL ARKANSAS
  STONE COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 530 PM CDT TUESDAY

* AT 1121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED THAT AS MUCH AS ONE TO TWO INCHES OF RAIN HAS FALLEN IN  
  PORTIONS OF STONE AND IZARD COUNTIES IN THE LAST HOUR. WITH        
  ADDITIONAL HEAVY RAINFALL EXPECTED...THE FLASH FLOOD THREAT WILL   
  CONTINUE. 

* LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  MOUNTAIN VIEW...FIFTY-SIX...TIMBO...MELBOURNE...AND CALICO ROCK.

&&

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE LIKELY IN THE 
WARNED AREA...WITH HEAVIER AMOUNTS POSSIBLE. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOISE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE
ROCK.

LAT...LON 3625 9170 3617 9167 3602 9170 3601 9167
      3587 9184 3570 9184 3572 9242 3596 9242
      3599 9231 3607 9230 3608 9218 3618 9220
      3619 9215 3626 9214
TIME...MOT...LOC 1625Z 180DEG 0KT 3581 9206

$$

57

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:13 AM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Mar 18, 6:13 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 AM CDT TUE MAR 18 2008

.AVIATION...
STRONG UPPER LOW OVER MEXICO AT THIS TIME WILL CONTINUE TO LIFT
NORTHEAST...REACHING THE ARKLATEX BY THE END OF THE PERIOD.
SHOWERS AND THUNDERSTORMS OVER THE NORTHWEST HALF OF THE AREA WILL
GRADUALLY MOVE SOUTH THROUGH THE MORNING WITH RAIN DEVELOPING AT
ALL TERMINALS. THE PRECIPITATION WILL THEN CONTINUE THROUGH THE
REMAINDER OF THE PERIOD AS DEEP GULF MOISTURE STREAMS INTO THE
AREA. CONDITIONS AT KHRO AND KBPK ARE ALREADY IFR AND WILL REMAIN
SO THROUGH THE PERIOD. MVFR TO IFR CONDITIONS AT THE OTHER
TERMINALS WILL GRADUALLY LOWER TO IFR AS RAIN OVERSPREADS THE
REGION.

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT TUE MAR 18 2008/

SHORT TERM...TODAY THROUGH FRIDAY
UPPER LOW WILL START FAR OFF TO OUR SOUTHWEST...AND IT WILL MOVE
NORTHEAST TO CENTRAL TEXAS BY 00Z WEDNESDAY. LOW WILL CONTINUE TO
LIFT...OPEN UP...AND PICK UP SPEED...AS IT GETS PICKED UP BY THE
NORTHERN BRANCH OF THE WESTERLIES. TROF WILL BE EAST OF THE
FORECAST AREA BY 00Z THURSDAY...AND ZONAL FLOW WILL SET UP FOR THE
REMAINDER OF THE SHORT TERM. SLOW TRANSLATION OF THE UPPER SYSTEM
AT FIRST WILL KEEP ALIVE THE POSSIBILITY OF HEAVY RAINS RESULTING
IN THE VICINITY OF SURFACE BOUNDARIES. THE FRONT WILL BE ABOUT TO
ENTER THE NORTHWEST CORNER OF THE STATE THIS MORNING. IT WILL KEEP
THAT NORTHEAST TO SOUTHWEST ORIENTATION WHILE BARELY MOVING TOWARD
THE SOUTHEAST. A SURFACE LOW WILL MOVE ALONG THE BOUNDARY AND
GATHER SOME STRENGTH WEDNESDAY NIGHT...AND FINALLY PULLING THE
FRONT THROUGH THE REMAINDER OF THE STATE. THERE WILL BE SOME WRAP
AROUND CLOUDINESS AND LINGERING PRECIPITATION...BUT ALL OF THE
MOISTURE SHOULD BE PULLED UP TO THE NORTHEAST BEFORE COOLER AIR
SLIDES OVER THE STATE FROM THE NORTHWEST. TEMPERATURES WILL
EXPERIENCE WIDE SWINGS FROM ABOVE NORMAL AT THE START TO BELOW
NORMAL FROM WEDNESDAY MORNING TO THURSDAY MORNING. WARMING WILL
PUSH READINGS BACK TO THEIR NORMAL LEVELS THURSDAY AFTERNOON AND
FRIDAY. &&

LONG TERM...FRIDAY NIGHT THROUGH MONDAY
MODELS CONTINUE TO SHOW POOR CONTINUITY IN THE EXTENDED PERIOD FOR
A FAIRLY LOW CONFIDENCE FORECAST. GFS/ECMWF GENERALLY DO AGREE ON A
NEARLY ZONAL UPPER PATTERN INITIALLY BEFORE WESTERN RIDGE BEGINS TO
REDEVELOP WHICH BUCKLES THE UPPER FLOW OVER THE MIDSOUTH OVER THE
WEEKEND BEFORE PATTERN DAMPENS OUT ONCE AGAIN. MODELS AGREE ON
SEVERAL WEAK IMPULSES ZIPPING THROUGH BUT ONLY ONE OF THEM HAS ANY
CHANCE OF PRODUCING PRECIPITATION AND THIS IS WHERE THE MOST
SIGNIFICANT MODEL DIFFERENCES EXIST. GFS MORE AGGRESSIVE WITH THIS
WAVE VERSUS THE ECMWF BUT REGARDLESS OF WHICH MODEL VERIFIES...ONLY
CHANCE POPS CAN BE JUSTIFIED. WILL TAKE A MIDDLE OF THE ROAD
APPROACH AT THIS POINT AND GO WITH A BLEND OF THE GFS/ECMWF MODELS.

HIGH PRESSURE WILL BE IN CONTROL WHEN THE PERIOD INITIATES AS A WAVE
DIVES DOWN FROM THE NORTHWEST AS UPPER FLOW SHARPENS UP IN RESPONSE
TO BUILDING WESTERN RIDGE. MOISTURE LEVELS INCREASE LATE SATURDAY
THROUGH SUNDAY AFTERNOON BUT GULF REALLY NEVER OPENS UP AND RAINFALL
CHANCES WILL REMAIN IN THE CHANCE CATEGORY. FRONT WILL MOVE THROUGH
THE FORECAST AREA BY SUNDAY AFTERNOON WITH HIGH PRESSURE BUILDING IN
QUICKLY BEHIND IT WITH UPPER FLOW FLATTENING OUT ONCE AGAIN.

MAV/MEX NUMBERS LOOK A LITTLE TOO COOL AND WILL GO SLIGHTLY ABOVE
GUIDANCE HERE BUT AGREE THAT SUNDAY WILL BE THE COOLEST DAY IN THE
PERIOD. OVERALL TEMPERATURES WILL AVERAGE AT OT SLIGHTLY BELOW
NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     66  46  53  37 / 100 100  60   0
CAMDEN AR         76  52  60  36 / 100 100  50   0
HARRISON AR       60  39  50  36 / 100 100  50   0
HOT SPRINGS AR    71  50  58  36 / 100 100  60   0
LITTLE ROCK   AR  73  52  58  39 / 100 100  60   0
MONTICELLO AR     76  54  61  39 / 100 100  60   0
MOUNT IDA AR      67  45  57  36 / 100 100  50   0
MOUNTAIN HOME AR  64  41  50  36 / 100 100  60   0
NEWPORT AR        67  48  54  38 / 100 100  70   0
PINE BLUFF AR     74  53  60  39 / 100 100  60   0
RUSSELLVILLE AR   64  43  54  36 / 100 100  50   0
SEARCY AR         68  48  56  39 / 100 100  60   0
STUTTGART AR      72  52  58  40 / 100 100  60   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...32 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Mar 18, 5:00 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE MAR 18 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A DEEP UPPER LEVEL LOW...LOCATED OVER SOUTHWEST MEXICO THIS
MORNING...WILL MOVE NORTHEAST DURING THE PERIOD. DEEP SOUTHERLY FLOW
WILL CONTINUE IN ADVANCE OF THIS SYSTEM TO BRING PLENTY OF GULF
MOISTURE INTO THE STATE. DUE TO THE SLOW MOVING NATURE OF THIS
SYSTEM...RAINFALL WILL BE HEAVY...WITH EXCESSIVE RAINFALL POSSIBLE.
A FLASH FLOOD WATCH IS IN EFFECT AREA WIDE THROUGH WEDNESDAY
MORNING.

SURFACE LOW PRESSURE PASSING TO THE NORTH OF THE AREA WILL DRAG A
SLOW MOVING COLD FRONT THROUGH THE STATE TODAY. THE FRONT WILL ACT
AS A FOCUSING MECHANISM FOR THE HEAVY RAIN. A SECONDARY OF LOW
PRESSURE IS EXPECTED TO FORM ON THE FRONT LATER TODAY TO INCREASE
THE RAINFALL POTENTIAL EVEN MORE. THIS LOW WILL MOVE ACROSS SOUTHERN
ARKANSAS TONIGHT AND BE LOCATED OVER THE TENNESSEE VALLEY BY
WEDNESDAY MORNING.

AS THE FRONT MOVES THROUGH THE STATE...SEVERE THUNDERSTORMS WILL BE
POSSIBLE WITH THE MAIN CONCERN BEING DAMAGING WINDS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT. THE BEST CHANCES OF SEEING SEVERE
WEATHER WILL BE ALONG THE FRONT ITSELF AND DURING THE AFTERNOON
HOURS. THERE IS A MODERATE RISK OF SEVERE WEATHER OVER FAR SOUTHERN
ARKANSAS WITH THE REMAINDER OF THE AREA UNDER A SLIGHT RISK.

THE GREATEST CONCERN HOWEVER WILL BE FLOODING. UPWARDS OF FOUR TO
SIX INCHES OF RAIN WILL BE POSSIBLE BY THE TIME THIS WEATHER SYSTEM
EXITS THE REGION. RIVER FLOODING IS ALSO A CONCERN...AS THE GROUND
REMAINS SATURATED AND THE WATER RUNS OFF.

EVERYONE IS URGED TO KEEP INFORMED OF THE LATEST WEATHER CONDITIONS
AND FORECAST FOR THE EARLY PART OF THE WORK WEEK. IN PARTICULAR...
PERSONS SHOULD REVIEW SAFETY RULES FOR FLASH FLOODS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SURFACE LOW AND ASSOCIATED COLD FRONT WILL BE LOCATED WELL EAST
OF THE REGION EARLY WEDNESDAY. HOWEVER...THE UPPER LEVEL PART OF THE
STORM WILL BE LOCATED OVER WESTERN ARKNASAS WITH SHOWERS AND
THUNDERSTORMS CONTINUING. THE UPPER LEVEL LOW AND ASSOCIATED TROF
WILL MOVE OFF TO THE NORTHEAST WEDNESDAY AND BE LOCATED OVER THE
OHIO VALLEY BY THE END OF THE DAY. SHOWERS AND THUNDERSTORMS WILL
END FROM WEST TO EAST DURING THE DAY AS THE STORM MOVES OUT.
LOCALIZED HEAVY RAIN WILL STILL BE POSSIBLE OVER THE NORTHEAST PART
OF THE AREA WITH CONSIDERABLY LESSER AMOUNTS OVER THE WEST.

THE REMAINDER OF THE PERIOD WILL BE DRY WITH THE EXCEPTION OF SUNDAY
WHEN A WEAK DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO THE
NATURAL STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TUESDAY NIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Mar 18, 10:00 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     TSTM WND DMG     1 N MARSHALL            35.92N 92.64W
03/18/2008                   SEARCY             AR   LAW ENFORCEMENT

            DEBRIS WAS REPORTED BLOCKING HIGHWAY 65 NORTH JUST NORTH
            OF HIGHWAY 74.

&&

55
Local storm report, Mar 18, 10:36 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      MARSHALL                35.91N 92.64W
03/18/2008                   SEARCY             AR   LAW ENFORCEMENT

            WATER WAS REPORTED TO BE COVERING ROADS IN MARSHALL.

1030 AM     FLASH FLOOD      5 NW MARSHALL           35.96N 92.70W
03/18/2008                   SEARCY             AR   LAW ENFORCEMENT

            HIGHWAY 65 WAS REPORTED TO BE CLOSED DUE TO FLOODING AT
            BEAR CREEK.

&&

55
Local storm report, Mar 18, 11:05 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       2 NW MARSHALL           35.93N 92.66W
03/18/2008  U0.00 INCH       SEARCY             AR   LAW ENFORCEMENT

            DUE TO WET GROUND...LARGE ROCKS FELL OFF A BLUFF ONTO
            HIGHWAY 65.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningLZKPolk56 min
Mar 17, 8:15 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell45 min
Mar 17, 8:21 PM CDTTornado WarningLZKMontgomery, Polk, Yell39 min
Mar 17, 8:30 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope45 min
Mar 17, 9:24 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy51 min
Mar 18, 9:00 AM CDTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 26 more15 hr
Mar 18, 9:10 AM CDTFlash Flood WarningLZKSearcy9 hr
Mar 18, 9:29 AM CDTRiver Flood WarningLZKRandolph40 days
Mar 18, 9:29 AM CDTRiver Flood WarningLZKRandolph3 days
Mar 18, 9:29 AM CDTRiver Flood WarningLZKLawrence, Randolph65 hr
Mar 18, 9:40 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone35 min
Mar 18, 9:43 AM CDTRiver Flood WarningLZKFulton, Sharp8 days
Mar 18, 10:09 AM CDTRiver Flood WarningLZKIzard, Stone63 hr
Mar 18, 10:09 AM CDTRiver Flood WarningLZKIndependence4 days
Mar 18, 10:09 AM CDTRiver Flood WarningLZKSearcy3 days
Mar 18, 10:26 AM CDTRiver Flood WarningLZKIndependence, Jackson35 days
Mar 18, 10:32 AM CDTRiver Flood WarningLZKYell5 days
Mar 18, 10:32 AM CDTRiver Flood WarningLZKPerry40 days
Mar 18, 10:49 AM CDTFlash Flood WarningLZKBaxter, Marion6 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKYell20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKFranklin, Johnson, Logan20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKConway, Perry20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKFaulkner, Perry20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKPulaski20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln20 hr
Mar 18, 11:17 AM CDTRiver Flood AdvisoryLZKFranklin20 hr
Mar 18, 11:32 AM CDTFlash Flood WarningLZKNewton6 hr
Mar 18, 11:44 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan46 min
Mar 18, 11:53 AM CDTFlash Flood WarningLZKFulton, Sharp6 hr
Mar 18, 12:11 PM CDTFlash Flood WarningLZKBoone6 hr
Mar 18, 12:12 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope48 min
Mar 18, 1:05 PM CDTSevere Thunderstorm WarningLZKPope, Van Buren40 min
Mar 18, 1:23 PM CDTTornado WarningLZKPope, Searcy, Van Buren39 min
Mar 18, 1:40 PM CDTFlash Flood WarningLZKPolk6 hr
Mar 18, 1:55 PM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Van Buren, Yell6 hr
Mar 18, 2:36 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell39 min
Mar 18, 3:47 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Montgomery, Perry and 3 more6 hr
Mar 18, 3:54 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan3 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKConway, Perry5 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKFaulkner, Perry6 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Mar 18, 3:54 PM CDTRiver Flood WarningLZKYell37 hr
Mar 18, 3:54 PM CDTRiver Flood WarningLZKFranklin25 hr
Mar 18, 4:08 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry52 min
Mar 18, 4:27 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson48 min
Mar 18, 4:31 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 3 more6 hr
Mar 18, 5:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White48 min
Mar 18, 6:14 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Perry, Pulaski, White24 min

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.